# SDR DALA1130235531

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT T/E LWR SKIN CHAFED.  REMOVED DAMAGED SKIN, REMOVED CORE, FABRICATED REPAIR PARTS AND BONDED IAW SRM 57-43-01, FIG 1 & 51-70-10, FIG 202 SHT NR 8 REPAIR NR4 R & R SLAT IAW MM 27-81-02. OPS CHECK ON NR 22, ZONE 520.  PAINTED IAW MM 51-24-13.  EXT. DOUBLER DIMS. 8.20" X  5.70 INTERNAL DOUBLER DIMS. 4.4" X 3.9" FILLER DIMS. 1.2" X 2.4".
